# SDR AALA20111207TUL09

- Difficulty date: December 3, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 33,890 hours, 16,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SKIN LOWER EDGE BENT AND GOUGED WITH FASTENERS DAMAGED.  BLENDED TO REMOVE GOUGED AREAS OF LOWER SKIN.  STRAIGHTENED BENT AREAS OF LOWER SKIN.  DYE CHECKED AND FOUND NO CRACK INDICATIONS.  FABRICATED AND INSTALLED REPAIR DOUBLER PER AARD 52-10-00-2 FIGURE 1.
